MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US ATTUNE; ATTUNE IMPLANT : KNEE FEMORAL

DEPUY ORTHOPAEDICS INC US ATTUNE; ATTUNE IMPLANT : KNEE FEMORAL
Catalog Number 150400103
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2026, the patient underwent tka for knee oa.When a circulating nurse opened the left tka implant in question, he/she found a red foreign object, approximately 1 mm in size, inside the sterile package.The surgeon decided to use a new narrow-sized product of the same size.The surgery was completed successfully with a 10-minute delay.The hospital has requested an investigation into the cause of the foreign object contamination and a report on it.No further information is available.
 
Additional Manufacturer Narrative
Product complaint #(b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees hat the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: added: d9.The device was received, the investigation is in progress, no conclusion could be drawn at the time of filing this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
ATTUNE
Common Device Name
ATTUNE IMPLANT : KNEE FEMORAL
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
JTE WARSAW MFG SITE
700 orthopaedic drive
warsaw IN 46582
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key24896896
Report Number1818910-2026-07007
Device Sequence Number21001983
Product Code JWH
UDI-Device Identifier10603295041047
UDI-Public(01)10603295041047(17)350731(10)4896422
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number150400103
Device Lot Number4896422
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/31/2026
Supplement Date Received by Manufacturer04/27/2026
06/26/2026
Initial Report FDA Received Date04/16/2026
Supplement Report FDA Received Date04/28/2026
06/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/12/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale